# SDR HNAA0600042

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 44,569 hours, 49,461 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 44,569 hours, 49,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT AMBER LIGHT STAYED ILLUMINATED AFTER GEAR WAS SELECTED UP.  LIGHT REMAINED ON AFTER ADDITIONAL CYCLE OF THE GEAR.  VERIFIED CODE 18 ON PSEU, RT FORWARD GEAR DOOR.  DISCONNECTED FWD GEAR DOOR AFT ATTACH POINT ROD AND CHECKED SENSOR GAP.  FOUND TO BE OUT OF LIMITS.  RIGGED DOOR SENSOR AND RIGGED FORWARD GEAR DOOR.
